# SDR SWAA2023091496413

- Difficulty date: September 2, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV; FWD OUTBOARD FLOOR FITTING IS CORRODED<[01] REPLACED CORRODED ATTACHMENT BLOCKS ON FWD LAV; FWD OUTBOARD FLOOR FITTING AREA IAW CMM 25-46-99 REPAIR 1 PAGE 25-32 SEC. E.;[02] JOB COMPLETE.
